Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 6457548, 11 pages
https://doi.org/10.1155/2019/6457548
Research Article

Existence and Continuous Dependence on Initial Data of Solution for Initial Value Problem of Fuzzy Multiterm Fractional Differential Equation

1Faculty of Mathematics, Kim Il Sung University, Pyongyang, Democratic People’s Republic of Korea
2Institute of Advanced Science, Kim Il Sung University, Pyongyang, Democratic People’s Republic of Korea

Correspondence should be addressed to Kinam Sin; nc.ude.tih@52021fb51

Received 17 March 2019; Revised 13 May 2019; Accepted 15 May 2019; Published 19 June 2019

Academic Editor: Rustom M. Mamlook

Copyright © 2019 Huichol Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.